@article{BSMF_1959__87__293_0, author = {Bott, Raoul}, title = {Quelques remarques sur les th\'eor\`emes de p\'eriodicit\'e}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {293--310}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {87}, year = {1959}, doi = {10.24033/bsmf.1526}, mrnumber = {23 #A3577}, zbl = {0124.38203}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1526/} }
TY - JOUR AU - Bott, Raoul TI - Quelques remarques sur les théorèmes de périodicité JO - Bulletin de la Société Mathématique de France PY - 1959 SP - 293 EP - 310 VL - 87 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1526/ DO - 10.24033/bsmf.1526 LA - fr ID - BSMF_1959__87__293_0 ER -
%0 Journal Article %A Bott, Raoul %T Quelques remarques sur les théorèmes de périodicité %J Bulletin de la Société Mathématique de France %D 1959 %P 293-310 %V 87 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1526/ %R 10.24033/bsmf.1526 %G fr %F BSMF_1959__87__293_0
Bott, Raoul. Quelques remarques sur les théorèmes de périodicité. Bulletin de la Société Mathématique de France, Tome 87 (1959), pp. 293-310. doi : 10.24033/bsmf.1526. https://www.numdam.org/articles/10.24033/bsmf.1526/
[1] The space of loops on a Lie group (Mich. math. J., t. 5, 1958, p. 35-61). | MR | Zbl
. -[2] The stable homotopy of the classical groups (Annals of Math., t. 70, 1959, p. 313-337). | MR | Zbl
. -[3] A Riemann-Roch theorem for differentiable manifolds (Séminaire Bourbaki, t. 11, 1958-1959, n° 177). | Numdam | Zbl
. -- The product of two independent Su-Schrieffer-Heeger chains yields a two-dimensional Chern insulator, Physical Review B, Volume 102 (2020) no. 15 | DOI:10.1103/physrevb.102.155150
- Stable Algebraic Topology, 1945–1966, History of Topology (1999), p. 665 | DOI:10.1016/b978-044482375-5/50025-0
- Homotopy Theory of Lie Groups, Handbook of Algebraic Topology (1995), p. 951 | DOI:10.1016/b978-044481779-2/50020-1
-
-groups of the quaternionic spherical space forms, Hiroshima Mathematical Journal, Volume 24 (1994) no. 2 | DOI:10.32917/hmj/1206128031 - Clifford Modules, Raoul Bott Collected Papers (1994), p. 1 | DOI:10.1007/978-1-4612-5367-9_1
- Lectures on K(X), Raoul Bott Collected Papers (1994), p. 405 | DOI:10.1007/978-1-4612-5367-9_14
- Algebraische Topologie, Ein Jahrhundert Mathematik 1890–1990 (1990), p. 673 | DOI:10.1007/978-3-322-80265-1_16
- A REPRESENTATION OF REAL K-GROUPS BY MEANS OF A BANACH ALGEBRA, Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics, Volume 34 (1980) no. 2, p. 379 | DOI:10.2206/kyushumfs.34.379
- Bibliography, Some Applications of Topological K-Theory, Volume 45 (1980), p. 295 | DOI:10.1016/s0304-0208(08)71434-8
- Geodesic spheres as generators of the homotopy groups of
, , Journal of Differential Geometry, Volume 13 (1978) no. 4 | DOI:10.4310/jdg/1214434706 - Adams operations in KO(X) ⊕ KSp(X), Boletim da Sociedade Brasileira de Matemática, Volume 5 (1974) no. 1, p. 85 | DOI:10.1007/bf02584775
- On the
-ring of , Hiroshima Mathematical Journal, Volume 4 (1974) no. 2 | DOI:10.32917/hmj/1206137076 - Cross-sections of symplectic Stiefel manifolds, Transactions of the American Mathematical Society, Volume 184 (1973) no. 0, p. 247 | DOI:10.1090/s0002-9947-1973-0326728-8
- Eine Anwendung der K-Theorie in der Theorie der H-Räume, Commentarii Mathematici Helvetici, Volume 47 (1972) no. 1, p. 36 | DOI:10.1007/bf02566787
- Bibliography on H-spaces, H-Spaces, Volume 196 (1971), p. 137 | DOI:10.1007/bfb0067756
- On stable homotopy types of stunted lens spaces, Hiroshima Mathematical Journal, Volume 1 (1971) no. 2 | DOI:10.32917/hmj/1206137976
- A bott map for non-stable homotopy of the unitary group, Topology, Volume 8 (1969) no. 2, p. 209 | DOI:10.1016/0040-9383(69)90011-1
- Non-immersion theorems for lens spaces. II, Hiroshima Mathematical Journal, Volume 32 (1968) no. 2 | DOI:10.32917/hmj/1206138653
- Integral characteristic numbers for weakly almost complex manifolds, Topology, Volume 5 (1966) no. 3, p. 259 | DOI:10.1016/0040-9383(66)90010-3
- A cohomology theory based upon self-conjugacies of complex vector bundles, Bulletin of the American Mathematical Society, Volume 70 (1964) no. 4, p. 522 | DOI:10.1090/s0002-9904-1964-11181-2
- Clifford modules, Topology, Volume 3 (1964), p. 3 | DOI:10.1016/0040-9383(64)90003-5
- Characters and cohomology of finite groups, Publications mathématiques de l'IHÉS, Volume 9 (1961) no. 1, p. 23 | DOI:10.1007/bf02698718
Cité par 22 documents. Sources : Crossref